# SDR SWAA110744

- Difficulty date: February 9, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 36,399 hours, 21,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING O/B AFT FLAP I/B TRAILING EDGE SKIN DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
